| Model Number |
LF-TP |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the coating of the fiberscope ig hose had peeled off.(1mm2 or more).There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 15 years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be established.The suggested phenomenon was presumed to have been due to the stress of repeated use, external factors, or handling of the device.It is suggested that the user facility review the method of device handling according to the instructions for use (ifu).It was confirmed that instructions for the tracheal intubation fiberscope lf-tp/dp/gp chapter 3, ¿preparation and inspection¿ section 3.2, ¿preparation and inspection of the endoscope¿ describes how to inspect for the event.Olympus will continue to monitor field performance for this device.